advertisement
Question
Posted by: david | 2007/06/06

Cymbalta

I have been prescribed Cymbalta for depression and it is helping. One side effect I have noticed is that it takes quite a bit longer to reach orgasm during intercourse and the ejaculate is a bit burny. Otherwise no side effects. Is this a known side effect of cymbalta?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

If you'll check the archives of this forum, you'll see I answer questions very like this several times a week. I consider doctors to be practising lousy medicine if they fail to discuss all relevant details of the meds they prescribe with their patients, including side-effects., so your prescribing doctor should have told you about this. EVERY antidepressant CAN cause problems with erection, or loss of libido, or delayed orgasm in SOME of the people who take them, NONE cause it in everyone, so one can usually switch to a different AD ( NONE of them have such unique advantages that one cannot benefit from swopping to another ).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement